www.DavidWarnerChristenson.com

  Friday, May 26, 2017  Register | Login 
Dave's Blog
By Dave Christenson on Thursday, July 12, 2007 6:19 PM
The first round of steroids (Decadron) was not a pleasant experience.  I now know what to anticipate and can medicate to compensate but had no clue that so much discomfort could exist within one's stomach.  Constipation, stomach acid back up and heart burn began early with continuous hiccups.  Twelve hours of sleep in four days didn't help.  Thorazine was the answer to the hiccups.  One pill stopped it all.   Historically used by mental patients for stress it does a number on your sensibility and vision.  It's good to be back to normal!  I begin the same regiment next Friday which will be round two.  This will continue for four days every two weeks for six months.  Having the knowledge of the side effects should help as time continues.  Weakness increases with the immobility.  The knee joints feel as if they are going to explode from the pressure of supporting the body without the muscle strength.  Upper body stength is fine but I can't transfer any weight that bears down on the lower back.  Walking like a duck...
By Dave Christenson on Thursday, July 05, 2007 6:47 PM
Tomorrow I begin taking decadron   http://chemocare.com/bio/decadron.asp  The delay in starting this medication was due to the healing process of the teeth extractions being negatively affected by this drug.  With this I hope to have temporary relief from the inflamatory pain that exists.   Although it will be intermitent with treatment it will be a welcome relief.   Having lost ten pounds in the last two weeks I will possibly gain this back shortly.  The weakness that exists makes it difficult to bend and get up and down.   I can't bend to the floor but have to get down on my knees to pick up anything.  Getting back up then becomes a chore.   Occasional dizziness has come about over the last few days but appears to be associated with any quick movement.  Something that I have to stay aware of.    With the 4th of July being on Wednesday I have taken advantage of numerous naps which have helped with the fatique that I reach during the early afternoons.  Extended...
  
 
Copyright 2007 by David Warner Christenson   |  Privacy Statement  |  Terms Of Use
Skin designed by Alldnnskins.com